Movable singular points of a differential equation with an exponential right-hand side
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 855-858
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a16,
author = {A. I. Yablonskii},
title = {Movable singular points of a differential equation with an exponential right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {855--858},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a16/}
}
A. I. Yablonskii. Movable singular points of a differential equation with an exponential right-hand side. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 855-858. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a16/